Alert archive / Louisiana / Tornado Warnings in 2018
Tornado Warning 67, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 14, 2018, 12:14 AM CDT for Bossier Parish, Caddo Parish, Louisiana. It was in force for 31 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2018, 12:14 AM CDT (05:14 UTC)
- Expired
- Apr 14, 2018, 12:45 AM CDT
- In force
- 31 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Bossier Parish, LA, Caddo Parish, LA
The radar
The Shreveport radar (KSHV), 11 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 12:15 AM CDT | TSTM WND DMG | 1 Nne Shreveport, LA | REPORTS OF DEBRIS AND NUMEROUS LIMBS DOWN IN AREAS JUST NORTH OF FAIR PARK MIDDLE SCHOOL. |
| Apr 14, 12:30 AM CDT | FUNNEL CLOUD | 2 Wsw Red Chute, LA | TRAINED SPOTTER ALONG MIDLAND STREET SAW A FUNNEL AND POWER FLASHES JUST TO THE SOUTHWEST OF LOCATION. |
| Apr 14, 12:35 AM CDT | TSTM WND DMG | 1 S Red Chute, LA | TREE ON MOBILE HOME, INJURIES REPORTED, NUMBER UNKNOWN. TRAILER OVERTURNED SAME LOCATION, PRELIMINARY FATALITY REPORTED, DETAILS UNKNOWN. HILLCREST MOBILE HOME PARK. |
| Apr 14, 12:35 AM CDT | TSTM WND DMG | 2 N Barksdale Air Force, LA | LARGE COTTONWOOD TREE REPORTED DOWN ON BIRDWELL STREET. |
| Apr 14, 12:43 AM CDT | TSTM WND DMG | Red Chute, LA | *** 1 INJ *** TREE ON HOME ON SOUTH OAKSIDE DRIVE, INJURIES REPORTED DETAILS UNKNOWN AT THIS TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 9:53 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 5.2 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1539 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 13.1
The text
As transmitted.
709
WFUS54 KSHV 140514
TORSHV
LAC015-017-140545-
/O.NEW.KSHV.TO.W.0067.180414T0514Z-180414T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1214 AM CDT SAT APR 14 2018
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Northwestern Caddo Parish in northwestern Louisiana...
Central Bossier Parish in northwestern Louisiana...
* Until 1245 AM CDT
* At 1214 AM CDT, a severe thunderstorm capable of producing a
tornado was located near Shreveport, moving northeast at 95 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Benton around 1220 AM CDT.
Other locations impacted by this tornadic thunderstorm include Dixie,
Ferguson, Princeton, Fillmore, Linton, Cross Lake, Barksdale Air
Force Base, Cavett and Red Chute.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3239 9387 3250 9398 3284 9385 3260 9345
TIME...MOT...LOC 0514Z 219DEG 82KT 3253 9381
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
FB3 follow-up statements
843
WWUS54 KSHV 140520
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1220 AM CDT SAT APR 14 2018
LAC015-017-140545-
/O.CON.KSHV.TO.W.0067.000000T0000Z-180414T0545Z/
Caddo LA-Bossier LA-
1220 AM CDT SAT APR 14 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
NORTHWESTERN CADDO AND CENTRAL BOSSIER PARISHES...
At 1220 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Benton, or 8 miles north of Bossier City, moving
northeast at 95 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Caddo and central Bossier Parishes, including the
following locations: Dixie, Ferguson, Princeton, Fillmore, Linton,
Barksdale Air Force Base, Cavett and Red Chute.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3244 9377 3259 9395 3284 9385 3260 9345
TIME...MOT...LOC 0520Z 219DEG 82KT 3264 9370
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
FB072
WWUS54 KSHV 140527
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1227 AM CDT SAT APR 14 2018
LAC015-017-140545-
/O.CON.KSHV.TO.W.0067.000000T0000Z-180414T0545Z/
Caddo LA-Bossier LA-
1227 AM CDT SAT APR 14 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR CENTRAL
CADDO AND CENTRAL BOSSIER PARISHES...
At 1227 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Fosters, or over Bossier City, moving northeast at
45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Eastwood around 1235 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Fillmore, Linton, Ferguson, Princeton and Red Chute.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3250 9366 3258 9378 3276 9371 3260 9345
TIME...MOT...LOC 0527Z 239DEG 38KT 3255 9367
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
FB498
WWUS54 KSHV 140537
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1237 AM CDT SAT APR 14 2018
LAC017-140546-
/O.CAN.KSHV.TO.W.0067.000000T0000Z-180414T0545Z/
Caddo LA-
1237 AM CDT SAT APR 14 2018
...THE TORNADO WARNING FOR CENTRAL CADDO PARISH IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 600 AM CDT for northwestern
Louisiana.
LAT...LON 3254 9359 3259 9365 3269 9359 3260 9345
TIME...MOT...LOC 0536Z 247DEG 60KT 3259 9355
$$
LAC015-140545-
/O.CON.KSHV.TO.W.0067.000000T0000Z-180414T0545Z/
Bossier LA-
1237 AM CDT SAT APR 14 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR CENTRAL
BOSSIER PARISH...
At 1236 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Eastwood, or 8 miles northeast of Bossier City,
moving east at 70 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Bossier Parish, including the following locations: Princeton,
Red Chute and Fillmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3254 9359 3259 9365 3269 9359 3260 9345
TIME...MOT...LOC 0536Z 247DEG 60KT 3259 9355
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
FBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 13, 10:07 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Apr 13, 10:07 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1007 PM CDT Fri Apr 13 2018 .UPDATE... To add replacing Tornado watch number 45 for entire cwa. && .DISCUSSION... No major changes to package with just a few tweaks to sky and temps on the curve toward previously forecasted lows. Also, we have expanded 00-06Z pops/wx into the 06-09Z slot. We can make additional changes with counties first dropped from the new watch. All products up to date with graphics on home page next in line. /24/ && .PREV DISCUSSION... /issued 643 PM CDT Fri Apr 13 2018/ UPDATE... To add remaining SE cwa parishes into Tornado watch 40 DISCUSSION... All products have been reissued to add headline for all zones groupings and to remove afternoon wording. /24/ PREV DISCUSSION... /issued 626 PM CDT Fri Apr 13 2018/ AVIATION... Isolated to scattered -SHRA/-TSRA have developed across the Four- State Region today, courtesy of an approaching strong upper level disturbance from the west. This precipitation has been intermittently affecting the majority of the terminals today, and is expected to develop into a line of TSRA more less later this evening /progressing from west to east along a cold front/. This TAF forecast will not be an easy one, as will try to pinpoint best timing of the precipitation. Some of these storms will be capable of becoming severe with large hail, damaging wind gusts and isolated tornadoes being the main threats. Will of course amend as necessary. Otherwise, CIGS have risen to VFR early this evening, but as anticipated to drop into the MVFR and possibly IFR criteria after sunset. CIGS are poised to gradually improve to VFR and precipitation will be coming to an end from west to east towards the end of the TAF period, with perhaps the eastern terminals hanging on to by tomorrow mid-morning VCSH. Southerly winds will be intermittently breezy but is anticipated to drop to below Lake Wind Advisory criteria overnight. Concurrently, winds will be shifting to the west-northwest with the passage of a cold front and thus could see -SHRA develop along the front, hence the insertion of the -SHRA/VCSH towards the end of the TAF period. && .PRELIMINARY POINT TEMPS/POPS... SHV 55 65 40 59 / 90 30 10 0 MLU 63 70 41 60 / 90 70 10 0 DEQ 47 60 33 57 / 90 10 0 0 TXK 50 61 37 56 / 90 20 0 0 ELD 56 66 37 58 / 90 50 10 0 TYR 50 63 38 61 / 80 10 0 0 GGG 52 64 37 60 / 80 20 0 0 LFK 57 66 40 65 / 80 20 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 24/29
Hazardous weather outlook, Apr 13, 2:01 PM CDT, 10 hours 13 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Shreveport LA 201 PM CDT Fri Apr 13 2018 ARZ050-051-059>061-070>073-LAZ001>006-010>012-017-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-141100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Sabine-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 201 PM CDT Fri Apr 13 2018 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Tornado Watch #40 is in effect until 10 PM CDT tonight. This is a particularly dangerous situation. Severe thunderstorms are likely ahead of a dryline and cold front this afternoon through this evening and overnight. Threats of large hail, damaging winds, tornadoes, and locally heavy rainfall are all possible during this event. The severe potential will shift to more of a damaging wind threat as storms evolve into a squall line tonight just ahead of the cold front. The severe threat should be ending prior to daybreak on Saturday. Total rainfall amounts up to three to four inches will be possible across parts of north central Louisiana and south central Arkansas, increasing the threat of isolated flash flooding across these areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Thunderstorms will be gradually ending from west to east with a cold frontal passage early Saturday morning, bringing an end to the severe threat. Therefore, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators and storm spotters will likely be needed this afternoon and into the overnight and early morning hours of Saturday. LAZ013-014-018>022-141100- Jackson-Ouachita-Natchitoches-Winn-Grant-Caldwell-La Salle- 201 PM CDT Fri Apr 13 2018 This Hazardous Weather Outlook is for portions of north central Louisiana and northwest Louisiana. .DAY ONE...This Afternoon and Tonight... Severe thunderstorms are likely this evening and overnight. Threats of large hail, damaging winds, tornadoes, and locally heavy rainfall are all possible during this event. The severe potential will shift to more of a damaging wind threat as storms evolve into a squall line tonight just ahead of the cold front. The severe threat should be ending prior to daybreak on Saturday. Total event rainfall amounts up to three to four inches will be possible across parts of north central Louisiana and south central Arkansas, increasing the threat of isolated flash flooding across these areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Thunderstorms will be gradually ending from west to east with a cold frontal passage early Saturday morning, bringing an end to the severe threat. Therefore, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators and storm spotters will likely be needed this afternoon and into the overnight and early morning hours of Saturday. 09
In the hours before
Local storm report, Apr 13, 11:11 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1111 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 1 NW WHITE OAK 32.54N 94.86W
04/13/2018 GREGG TX LAW ENFORCEMENT
LARGE TREE DOWN, BLOCKING FM ROAD 3272 IN
WHITE OAK.
&&
20Local storm report, Apr 13, 11:23 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1123 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG 4 WNW HENDERSON 32.17N 94.86W
04/13/2018 RUSK TX EMERGENCY MNGR
TREE REPORTED ON HOME 5000 BLOCK OF SH 64
WITH ENTRAPMENT. INJURIES UNKNOWN AT THIS
TIME.
&&
25Local storm report, Apr 13, 11:34 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1134 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG LIBERTY CITY 32.45N 94.95W
04/13/2018 GREGG TX FIRE DEPT/RESCUE
LARGE TREE ACROSS HOME AND ROADWAY ON SYPERT
STREET.
&&
20Special weather statement, Apr 13, 11:35 PM CDT, 39 minutes before
Special Weather Statement National Weather Service Shreveport LA 1135 PM CDT FRI APR 13 2018 ARZ050-051-059-060-OKZ077-TXZ097-140515- Howard AR-Hempstead AR-Sevier AR-Little River AR-McCurtain OK- Bowie TX- 1135 PM CDT FRI APR 13 2018 ...SIGNIFICANT WEATHER ADVISORY FOR LITTLE RIVER...WEST CENTRAL HEMPSTEAD...SOUTHERN SEVIER...SOUTHEASTERN HOWARD...SOUTHEASTERN MCCURTAIN AND NORTHERN BOWIE COUNTIES UNTIL 1215 AM CDT... At 1134 PM CDT, Doppler radar was tracking a strong thunderstorm 8 miles northwest of New Boston, moving northeast at 50 mph. Dime size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Ashdown, Nashville, Mineral Springs, Dierks, Horatio, Foreman, De Kalb, Lockesburg, Wilton, Tollette, Winthrop, Ben Lomond, Arkinda, Saratoga, Richmond, Oak Grove, Bright Star, Silver Ridge, Moon and Beaverdams. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A tornado watch remains in effect until 600 AM CDT for southwestern Arkansas...southeastern Oklahoma...and northeastern Texas. LAT...LON 3343 9463 3377 9474 3412 9402 3371 9374 TIME...MOT...LOC 0434Z 246DEG 43KT 3357 9449 19
Local storm report, Apr 13, 11:43 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1143 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG 7 WNW BETTIE 32.87N 95.07W
04/13/2018 UPSHUR TX PUBLIC
60 MPH GUST ESTIMATED POWER OUT 2 EAST
SIMPSONVILLE. WRKLSR.
&&
25Special weather statement, Apr 13, 11:57 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1157 PM CDT FRI APR 13 2018
TXZ149-152-153-165-166-140545-
Cherokee TX-Angelina TX-Nacogdoches TX-San Augustine TX-Shelby TX-
1157 PM CDT FRI APR 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR NACOGDOCHES...SOUTHWESTERN
SHELBY...ANGELINA...SAN AUGUSTINE AND SOUTHEASTERN CHEROKEE COUNTIES
UNTIL 1245 AM CDT...
At 1157 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Nacogdoches to 8 miles east of Pollok to
Hudson to near Diboll to 9 miles northwest of Corrigan to 8 miles
southeast of Groveton. Movement was east at 60 mph.
Half inch hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Lufkin, Nacogdoches, Center, Diboll, Hudson, Huntington, San
Augustine, Wells, Melrose, Martinsville, Bland Lake, Neuville, Woden,
Pollok, Etoile, Macune, Shelbyville, Forest, Douglass and Burke.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 600 AM CDT for eastern and
northeastern Texas.
LAT...LON 3110 9465 3110 9474 3115 9485 3123 9486
3126 9490 3128 9488 3132 9490 3134 9496
3138 9495 3144 9500 3146 9505 3175 9495
3182 9399 3147 9398 3141 9404 3137 9402
3131 9405 3126 9403 3112 9404 3103 9447
TIME...MOT...LOC 0457Z 283DEG 54KT 3165 9474 3150 9475 3135 9479 3118
9486 3109 9494 3098 9502
19The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:11 PM CDT | Tornado Warning | SHV | Union | 34 min |
| Apr 13, 7:35 PM CDT | Tornado Warning | SHV | Caldwell, Ouachita | 40 min |
| Apr 13, 8:16 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Ouachita | 29 min |
| Apr 13, 8:17 PM CDT | Tornado Warning | SHV | Caldwell, Ouachita | 28 min |
| Apr 13, 11:30 PM CDT | Severe Thunderstorm Warning | SHV | Caddo | 45 min |
| Apr 13, 11:54 PM CDT | Tornado Warning | SHV | Caddo | 21 min |
| Apr 14, 12:15 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 45 min |
| Apr 14, 12:43 AM CDT | Tornado Warning | SHV | Bossier, Claiborne, Webster | 32 min |
| Apr 14, 12:46 AM CDT | Tornado Warning | SHV | Bossier, Claiborne, Webster | 29 min |
| Apr 14, 12:59 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Jackson and 6 more | 46 min |
| Apr 14, 1:08 AM CDT | Tornado Warning | SHV | Claiborne, Webster | 25 min |
| Apr 14, 1:10 AM CDT | Special Weather Statement | SHV | Sabine | 65 min |
| Apr 14, 1:11 AM CDT | Tornado Warning | SHV | Claiborne | 34 min |
| Apr 14, 1:30 AM CDT | Tornado Warning | SHV | Claiborne, Union | 33 min |
| Apr 14, 1:45 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Claiborne, Jackson, Lincoln, Ouachita and 1 more | 75 min |
| Apr 14, 1:52 AM CDT | Tornado Warning | SHV | Bienville, Jackson, Lincoln, Ouachita, Union | 38 min |
| Apr 14, 1:56 AM CDT | Tornado Warning | SHV | Natchitoches, Winn | 34 min |
| Apr 14, 2:26 AM CDT | Tornado Warning | SHV | Jackson, Winn | 34 min |
| Apr 14, 2:27 AM CDT | Tornado Warning | SHV | Lincoln, Ouachita, Union | 33 min |
| Apr 14, 2:31 AM CDT | Tornado Warning | SHV | Jackson, Lincoln, Ouachita | 29 min |
| Apr 14, 2:51 AM CDT | Tornado Warning | SHV | Caldwell, Jackson, Ouachita | 24 min |
| Apr 14, 2:59 AM CDT | Tornado Warning | SHV | Jackson, Ouachita, Union | 31 min |
| Apr 14, 3:14 AM CDT | Tornado Warning | SHV | Caldwell, Ouachita | 20 min |
| Apr 14, 4:24 AM CDT | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 15 hr |
Nearby
Tornado Warnings in Louisiana, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.